Strange Knot at Injection Site

Discuss Strange Knot at Injection Site at the Steroid Forum; A friend of mine took his first shot of 1/mL Deca in his deltoid. Now he has this weird knot ...

Go Back   MESO-Rx > Anabolic Steroids > Steroid Forum


Reply
 
LinkBack Thread Tools Display Modes
  #1  
Old 06-30-2006, 01:45 AM
Junior Member
 
Join Date: Apr 2006
Posts: 10
Default Strange Knot at Injection Site

A friend of mine took his first shot of 1/mL Deca in his deltoid. Now he has this weird knot on his shoulder. It's about the size of his palm. It's hard, and red, like a cyst almost. It doesn't seem to be warmer than the rest of his arm, but it doesn't really look like it's getting better. Any idea what this is? Should it be of any concern?
Reply With Quote
  #2  
Old 06-30-2006, 04:28 AM
jasthace's Avatar
Veteran Member
 
Join Date: Feb 2006
Location: At large
Posts: 3,157
Default Re: Strange Knot at Injection Site

Normal,you enjoy them after a while
Reply With Quote
Sponsored Links
  #3  
Old 06-30-2006, 04:31 AM
Junior Member
 
Join Date: Apr 2006
Posts: 10
Default Re: Strange Knot at Injection Site

That's normal? It's pretty big. What causes them?
Reply With Quote
  #4  
Old 06-30-2006, 04:49 AM
jasthace's Avatar
Veteran Member
 
Join Date: Feb 2006
Location: At large
Posts: 3,157
Default Re: Strange Knot at Injection Site

Im not sure bro,sometimes you get them,sometimes you dont.It could be the muscle contracting like a pair of lips sucking up the juice.
It should go after about five days.It should not get any worst if it is just a knot.keep a rough eye on it,if it becomes aggrievated and turns in to a cyst,which I bet you ten bucks to a pinch of billygoat shit it wont,you can go a see Mr GP.
Sweet
Reply With Quote
  #5  
Old 06-30-2006, 06:19 AM
Senior Member
 
Join Date: Jun 2005
Posts: 467
Send a message via AIM to ag-guys
Default Re: Strange Knot at Injection Site

Quote:
Originally Posted by charter_memo
A friend of mine took his first shot of 1/mL Deca in his deltoid. Now he has this weird knot on his shoulder. It's about the size of his palm. It's hard, and red, like a cyst almost. It doesn't seem to be warmer than the rest of his arm, but it doesn't really look like it's getting better. Any idea what this is? Should it be of any concern?
Massage the injection site and apply heat to injection site

AG-Guys
www.AG-Guys.com
Reply With Quote
  #6  
Old 07-01-2006, 12:50 AM
Big_paul's Avatar
Veteran Member
 
Join Date: Dec 2003
Posts: 1,129
Default Re: Strange Knot at Injection Site

what brand deca are you using. That only happens when I'm using test.,and with only 1 ml of deca. If it lasts more than a week then you may need to see a doctor, if you don't have any anti biotics at home. I had an absess on my right upper leg a couple of years ago. I was able to treat it at home by draining it daily and using antibiotics. You can get injectable penicillin G on line without a prescription. Its an older antibiotic but it worked for me. I gave some to my dad also when he had a bladder infection and it cleared it right up.
Reply With Quote
  #7  
Old 07-01-2006, 06:21 AM
Bigkarch's Avatar
Veteran Member
 
Join Date: Sep 1999
Location: in a 10 cc bottle
Posts: 6,793
Default Re: Strange Knot at Injection Site

could be a reaction to the ba or just a bad injection where you hit the wrong spot and it got inflammed....after an injection rub the spot for about one minute..seriously...rub it partially hard.....delts are tricky and easily done wrong....I do an injection after a warm to hot shower.....it relaxes the muscle and is clean and ready.....so many variables bro.
__________________
The Big Hungarian

__________________________________

All advice is for informational/educational purposes only. It is not a substitute for a qualified legal counselor and in no way constitutes an attorney/client privilege
Reply With Quote
  #8  
Old 07-03-2006, 06:38 AM
Bod Bod is offline
Senior Member
 
Join Date: Aug 2004
Posts: 177
Default Re: Strange Knot at Injection Site

Quote:
Originally Posted by Bigkarch
could be a reaction to the ba or just a bad injection where you hit the wrong spot and it got inflammed....after an injection rub the spot for about one minute..seriously...rub it partially hard.....delts are tricky and easily done wrong....I do an injection after a warm to hot shower.....it relaxes the muscle and is clean and ready.....so many variables bro.
Aint that the truth! I didn't quite hit my delt in the right spot on Friday, and on Saturday night, I couldn't lift my arm up sideways as my delt was causing excruciating pain. A large area on my delt is a bit red, but there's no real swelling, nor can I feel any lumps or bumps in there. Woke up this morning, and although painful, it's so much better and I can actually move my arm again I think she'll be good again by tomorrow
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 05:34 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.